# SDR WTAA960180

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 12016900010
- Condition: Not Closed
- Location: Fuel Service
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FAT - OUTBOARD FUEL DOOR OPENED DURING TAKEOFF.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND SECURED FUEL DOOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
